Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 1230396, 5 pages
https://doi.org/10.1155/2017/1230396
Research Article

Synchronization of Time Delayed Fractional Order Chaotic Financial System

1School of Mathematics and Computational Science, Anqing Normal University, Anqing 246011, China
2School of Mathematics, Southeast University, Nanjing 210096, China
3Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
4Department of Electrical and Computer Engineering, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Correspondence should be addressed to Weiwei Zhang; moc.nuyila@uhahzww

Received 3 March 2017; Accepted 23 August 2017; Published 1 October 2017

Academic Editor: Gian I. Bischi

Copyright © 2017 Weiwei Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiwei Zhang, Jinde Cao, Ahmed Alsaedi, and Fuad Eid S. Alsaadi, “Synchronization of Time Delayed Fractional Order Chaotic Financial System,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 1230396, 5 pages, 2017. doi:10.1155/2017/1230396